Probiotics making me constipated?

Home The Candida Forum Candida Questions Probiotics making me constipated?

This topic contains 1 reply, has 2 voices, and was last updated by  raster 3 years, 8 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #171507

    lyndseyswift
    Participant
    Topics: 1
    Replies: 0

    I am towards the end of week 3, digestion had improved dramatically by the end of week two but since I started probiotics my digestion has seized up/bloated/gas returned. Should I persevere or stop taking them. #frustrated!

    #171512

    raster
    Participant
    Topics: 104
    Replies: 6838

    The digestion problems could be related to other problems such as lack of digestive enzymes, deficiencies in stomach acid, liver problems, etc. However at the same time constipation is common side effect.

    -raster

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Probiotics making me constipated?’ is closed to new replies.